Going crazy with the itching

I know I've written and asked b4, but does anybody do anything for itching relief and if u do PLEASE TELL ME WHAT TO DO!!! My doc says itching is not part of APS so he's no help! I told him it was after writing on here! Lol.. it seems now that I'm writing this the itching is always there, but since I started the Lovenox/Enenoparin LMH shots the itching is out of control! I scratched my foot so badly it has become a patchy thing that is spreading to my one and only foot! I'm on Holiday now in Beautiful Arizona to c my beloved Scottish friend who helps me deliver my Beloved Son Jesse! Ironically I'll be spending the 10th Anniversary of his passing with her! She has aloe Vera plants all over the place and we rub my foot with this & it works temporarily! My whole body itches from within and no matter how much I scratch it never stops! It's kind of driving me crazy at this point! I guess for this patch which I've use antifungal meds, all kinds of ointments to no avail! I guess I shud go to dermatologist, but what do they know??? Lol... less than most! Lol... Sorry I must laugh and joke cuz if I don't I'll cry! I look like a bloody monkey shaking and itching lice off me! It's all over, my groin,.my breasts my scalp my foot the worst and I'm at a loss for why to do! I had about 4 surgeries in past month! Two eye, one throat, & one knee surgery! The swollen throat they said there is nothing the can do for me cuz it's from all my autoimmune diseases! So therefore when it swells up and I can't swallow or breathe I shud call 911! That's an ambulance service here in the USA! Thx for listening to my rants as I do go on and on!!! GODSPEED to all my comrades!!!

20 Replies

oldestnewest
  • Sounds like a form of allergy? Have you tried antihistermine tablets or calomine lotion.

    I was told by my liver specialist years ago, part of APS as welĺ as sticky clotting, is too much fat in the blood causes itching. For me at the time was hands, arms & feet, no rash just itchy. I changed my diet to only 'good' fats, no dairy (as much as I could, must have tea, so use semi skinned milk), this sorted me out totally.

    Now if I slip & have too much fatty goods, a few days later Im itching-pay the price, but at least I know the cause.

    Hope you have a good holiday.

  • Thank you for the input! I'm afraid it's wen I started the Lovenox shots which help me tremendously, the itching got much worse! I always itch with my feet and back and shoulders, but this is now worse than ever, it's impossible! It's first time I got scaley rash! I had scratched my foot so badly it bled and then came this weird scaley looking rash that nothing gets rid of and it's spreading! I don't want it to be the Lovenox Shots! For the first time I feel good in the morning! No headaches! I'm on holiday now and wen I get home I'll see someone about the allergy to the med! Thx so much !

  • Hi, you must go to a GP and get to the bottom of this, probably an allergy to one of your drugs, and in the mean time perhaps antihistamines, can you connect with any particular start date of the itching and which drug regime? MaryF

  • Yes Lovenox/enexoparin LMH! Oh no I don't want to be allergic to this! It's helping me! Headaches gone! I'm allergic to so many med it's disgraceful! How cud anyone be allergic to allergy meds! I can take many antihistamines cuz I get anaphylaxis! I itched b4 the Lovenox, but much more since!!! As soon as I get home I will go c my allergist!!! He's very smart!

  • I get through so much aloe vera gel myself! MaryF

  • My go no good! Tells me to shut up cuz I have too much complicated things he can't handle! So I'll go to my very smart allergist! He's elderly and a genius on everything!

  • My headaches are so few now I've started drinking de-caff tea and coffee and no chocolate

  • Debbweb01 I found this information for you about the possible side effects of Lovenox

    (Enoxaparin)

    Hypersensitivity

    Hypersensitivity side effects including systemic allergic reactions, pruritus, urticaria, and anaphylactic/anaphylactoid reactions including shock have been reported in postmarketing experience. A case of angioedema has been reported.

    Dermatologic

    Dermatologic side effects have included vesiculobullous rash, purpura, and cutaneous vasculitis. At least two cases of bullous pemphigoid-like eruption and one rare case of enoxaparin-induced ischemic skin necrosis have been reported. Postmarketing side effects have included alopecia.

    It seems to me by what you describe that you are having some sort of reaction either to the Lovenox or to the combination of it and one of your other drug/s. You should call your doctor not wait till you get back to NY. The longer you wait the worse this could get and its possible it may hinder the opportunity you have to swap to another kind of LMWH if indeed it is that which is causing your reaction.

  • Hi notso fab! I called my doctor and he wants me to go to ER here in Arizona! There r no APS specialists here and I'm not going to hospital! I called the pharmacy here and they will refill my warfarin and I'll start that! It will be ok till I get home! It will have to be!

  • Ok I'll call today! My foot skin is scaring me because it's spreading and since I only have one foot left! I don't want any problems! They have a Drug store here that my meds can be changed! I'm just afraid he will put me back on coomadin! Oh dear! Thx I too looked it up and I got scared when they said necrosis on skin! Unfortunately I'm allergic to the cure in many circumstances! Why are we so sensitive to meds! I was lucky enuf once to be in Hospital when I had anaphylaxis and the called a pulmonary code! Had I been home I'd not be her to speak of it!

  • They don't know what to do with me in NY a huge hub bun of the world , so they certainly won't know what to do here! My friend had doc appointments today and I'll ask him if I'm doing right thing! Lol... I must laugh at all this! Why didn't I know this at home! I had to come here to figure this out!!! Lol... I'm 3000 miles away from home!!! Lol... My luck , can never have PEACE!!! GODSPEED to all of you!!!

  • Debbie you might be surprised! Sometimes you get a nice young Dr who wants to make his mark and sees an unusual case and gets stuck in. Don't risk your health just do what they tell you till you are home and can see your regular Dr. xx

  • Ok I'm with my friend at her Hemotologist and I'll ask her, her opinion! I hate this! Why are we so darn sensitive to meds and get silly reactions to meds and such! I'm allergic to allergy meds & certain treatment for my asthma! They gave me wrong med while I was having an asthma attack once and I kept getting worse! Then an orderly asked me what I was allergic to and pulled the tube out! I reported the nurse cuz it was on my chart as big as cud be!!! Thx so much for responding to me! I just wana go home now!

  • I use a product called "Healing Elements" from "Lemongrass Spa" (natural product line). You'll need to locate an independent consultant & they should be able to send you a sample.

  • Thx I'll try it

  • I searched Lovenox and itching is a side effect, a rare side effect but still aa side effect. Maybe u can change ur blood thinners. Below is a link to drugs.com where I search my meds. Good luck I hope this helps.https://www.drugs.com/sfx/lovenox-side-effects.html

  • Thx so much! I'm unfortunately 3000 miles away from home and had to restart warfarin again at sdvice of Hemotologist in Arizona! Unfortunately I'm hypersensitive to many meds! I was so happy on shots cuz NEVER STABLE ON WSRFARIN! Now bak to square one with warfarin ! The game to begin again! I'll ccmy hemo Monday at home ! Plus he'll call me today! Allergic reaction kept getting worse! I had to take asthma inhaler cuz got terrible pains and spasms in my arms and back and couldn't breath, but I'm ok for now! I'm hoping they can find another form of LMH LOW MOLECULAR WEIGHT HEPERIN FOR ME CUZ NEVE HESLTHY ON WARFARIN! My INR'S all over the place! Got spreading flat purple rash on foot! Itching driving me bonkers! I'll be fine soon! Tired a lot and cough lots!!! Thx again and GODSPEED

  • Im sorry u r back to warfarin. Im not stable on it either butni try to test weekly and work to keep it up. Good luck I hope they find something for u.I don't try LMW Heparin because I dont like shots. But may have to go there to get stablized.

  • Cheap trick given to me by a dermatologist when i had a fully body allergic reaction to an antibiotic cream...

    Get some Bicarbonate of soda powder from the drug store. Run a bath and add 2 tablespoons of powder and soak. Generally takes itch away for a few hours at a time. Or add a teaspoon to a washing up bowl of water and wash / soak the area.

    I also use it for chicken pox rashes. Works wonders!

  • Awe thx, but I think I have another autoimmune disease going on! I just got call from my doc and he thinks my liver is acting up

You may also like...